The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

논문검색

Glasnik Matematicki Serja III.
( Vol. 30 NO.2 / (1995))
Meridional Number of a Link and Shrinkability of Toroidal Decompositions
Joze Malesic,
Pages. 343-357
Abstract
Contents 1. Introduction
2. Function next
3. The main result
4. Meridional number and shrinkability of toroidal decompositions
5. Acknowledgements
Key words link, solid torus, toroidal decomposition, shrinkability, Whitehead-Bing decomposition, satellite of link, meridional number
Mathmatical Subject Classification 57M25, 54B15